# SDR AALA20030049

- Difficulty date: January 19, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT LIGHT AT SEAT 4G INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY ON SEAT 4G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
